A Multidimensional Wolff Theorem
Loading...
Official URL
Full text at PDC
Publication date
1989
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Polish Acad Sciencies Inst Mathematics
Citation
Abstract
The authors consider multiparameter scales of interpolation spaces and prove a general form of the Wolff reiteration theorem [cf. T. H. Wolff, Lecture Notes Math. 908, 199- 204 (1982)] for n- tuples of Banach spaces. The proof, based on the use of the Aronszajn- Gagliardo orbit and co-orbit functors, is an adaptation of previous work by S. Janson, P. Nilsson, J. Peetre and M. Zafran [Proc. London Math. Soc., III.Ser. 48, 283-299 (1984)].